# SDR UALA2010033001069

- Difficulty date: March 29, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 38,424 hours, 10,155 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Modulating Valve
- Part number: 32687929
- Part serial: 33
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ADP FAILURE, RTFL.  ON GEAR RETRACTION C HYD DEM PUMP EICAS AND ASSOC OVHD PSI LIGHT ILLUM.  RAN FLT MAN SOP, NO HELP. REMOVED AND REPLACED ADP AND ASSOCIATED AIR MODULATING VALVE.
